# SDR DL72S960027

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 6519296
- Condition: Corrosion
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT GEAR CHANGE CORROSION WAS FOUND ON THE LEFT MAIN GEAR FWD TRUNNION ATTACH FITTING O/B LOWER HOLE, O/B UPPER HOLE AND INBD LOWER HOLE.  ALL CORROSION WAS REMOVED AND FOUND IN LIMITS.  THE AREA WAS REPAIRED PER M/M 57-43-0.
